# SDR WWMA9700039

- Difficulty date: March 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N324AE
- Make and model: Saab 340B
- Aircraft serial: 340B324
- Engine: Ge CT79B
- System (JASC): 7320 · Fuel Controlling System
- Part: Flight Idle Tq
- Condition: Out Of Adjust
- Location: Rt Engine
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UPON LANDING, THE FLIGHT IDLE STOP LIGHT DID NOT COME ON AND THE POWER LEVERS COULD NOT BE BROUGHT INTO REVERSE.  CREW EXECUTED A TOUCH AND GO LANDING.  ALSO, REPORTED ON LANDING WITH THE POWER LEVERS AT FLIGHT IDLE THE RIGHT ENGINE TORQUE WOULD NOT GO BELOW 23 PERCENT.  THE CREW DID NOT ATTEMPT TO PULL THE FLIGHT IDLE STOP.  MAINTENANCE PERFORMED OPERATIONAL TESTS OF THE FLIGHT IDLE STOP SYSTEM, ALL CHECKS WERE GOOD, COULD NOT DUPLICATE ANY DISCREPANCIES.  ADJUSTED THE FLIGHT IDLE TORQUE ON THE RIGHT ENGINE.
